| Model Number |
100027-10 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient underwent bilateral implant exchange and mastopexy procedure with the implant of two galaflex lite meshes in left and right breasts on (b)(6) 2023.It was reported that the patient was diagnosed with staphylococcus infection in the left breast and underwent revision surgery by removing the galaflex lite meshes from both breasts on (b)(6) 2023.The surgeon does not know what could have caused the patient's infection.It was reported that patient was treated with iv antibiotics and the infection was cleared.
Additional Manufacturer Narrative
As reported, patient developed bacterial infection in the left breast about fifteen days post implant of galaflex lite thereby underwent repair with mesh explant.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.The instructions-for-use supplied with the device lists infection as a possible complication.In regard to infection, the warnings section in ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." review of manufacturing records confirms product was manufactured to specification.This mdr represents galaflex lite (device #1) implanted on left breast.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Additional Manufacturer Narrative
As reported, patient developed bacterial infection in the left breast about fifteen days post implant of galaflex lite thereby underwent repair with mesh explant.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.The instructions-for-use supplied with the device lists infection as a possible complication.In regard to infection, the warnings section in ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." review of manufacturing records confirms product was manufactured to specification.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to correct the medical device expiration date.This supplemental mdr represents galaflex lite (device #1) implanted on left breast.An additional supplemental mdr was submitted to represents galaflex lite (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description